Non-perturbative renormalization constants using Ward identities 1

Published

Journal Article

We extend the application of axial Ward identities to calculate bA, bp and bT, coefficients that give the mass dependence of the renormalization constants of the corresponding bilinear operators in the quenched theory. The extension relies on using operators with non-degenerate quark masses. It allows a complete determination of the O(a) improvement coefficients for bilinears in the quenched approximation using Ward Identities alone. Only the scale dependent normalization constants ZP0 (or ZS0) and ZT are undetermined. We present results of a pilot numerical study using hadronic correlators. © 1999 Elsevier Science B.V. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Bhattacharya, T; Chandrasekharan, S; Gupta, R; Lee, W; Sharpe, S

Published Date

  • January 1, 1999

Published In

Volume / Issue

  • 461 / 1-2

Start / End Page

  • 79 - 88

International Standard Serial Number (ISSN)

  • 0370-2693

Digital Object Identifier (DOI)

  • 10.1016/S0370-2693(99)00796-0

Citation Source

  • Scopus